# SDR 2000UALA00210

- Difficulty date: April 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 60,775 hours, 16,718 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE JACKING PROCESS THE FOLLOWING DAMAGE OCCURRED AT STATION 287, BETWEEN S25R AND S27R (AT LAP SPLICE), BOTH UPPER AND LOWER SKINS WERE DAMAGED.  STA 287 BULKHEAD OUTER CHORD WAS BENT, WITH THE ATTACHING WEB ALSO DISTORTED.  *S/D*  ACCOMPLISHED A VISUAL INSPECTION INSIDE THE EQUIPMENT BAY AREA BEHIND THE P-37 PANEL USING BOROSCOPE FLEX PROBE IN ACCORDANCE WITH NDT MANUAL 51-00-01.  NO CRACKS OR DEFECTS NOTED.  CREATED MAINTENANCE ITEM TO PERFORM A REPETITIVE ''A'' CHECK EXTERNAL SKIN VISUAL INSPECTION TO ENSURE NO CRACKS EXIST AND NO EVIDENCE OF PULLED OR LOOSE FASTENERS.  STA 287 BULKHEAD WEB AND EXTERNAL SKIN PERMANENTLY REPAIRED PER EVA IMC-00415(MRA-113) AND SRM 53-00-01 AT ''C'' CHECK.
